# SDR SWIA2021082660617

- Difficulty date: July 20, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 32,772 hours, 20,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Frms 23-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON RH OTBD SEAT TRACK IN 9 SPOTS FR 23-34 AS MARKED.    (C-CHECK RO 8-23-21)      / REMOVED AND REPLACED RH OTBD SEAT TRACK FR 23-34 WITH FACTORY PART NO CHANGE TO WEIGHT AND BALANCE REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
